MathSciNet Relay Station
MathSciNet bibliographic data
MR1465637 60J15 (60B15)
Wilson, David Bruce Random random walks on ${\bf Z}\sp d\sb 2$. Probab. Theory Related Fields 108 (1997), no. 4, 441–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement